# SDR GLBA20100729G

- Difficulty date: July 27, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,236 hours, 35,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, A2 CRACKS WAS FOUND IN THE FRAME AT FS 456 AND STRINGER 10R CUTOUT, .45" AND .5" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-046. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
